Advertisement -- Learn more about ads on this site.

 
Message Boards
FORUM:   Diet and Nutrition
TOPIC:  

issues with vitamin



Click here to read our frequently asked Diet and Nutrition questions.

 
 
Search the
Message Boards:
Search
      Share
Advertisement -- Learn more about ads on this site.

Author: Message: Sort First Post on Top


MAGGIEMURPHY4
SparkPoints: (13,865)
Fitness Minutes: (10,813)
Posts: 936
7/10/12 12:19 P

I had that problem with perinatal vitamins I am pretty sure it was the iron content. I take individual vitamins for specific needs instead of a multi. You can add specific vitamins and minerals to your food tracker to see what you maybe deficient in and then base your supplements according to that. The other thing I do with medications that upset me is I take them before bed...by the time they hit the blood stream I am asleep and I sleep through it.



MRSMICCICHI
SparkPoints: (3,879)
Fitness Minutes: (1,854)
Posts: 99
7/10/12 11:42 A

I would tt the Doctor then if you are having that much trouble with them. Most of the time either your body adjusts or it gets better with food, but if you have switched and tried that many, it's time for the doctor!



DIDS70
Posts: 5,070
7/10/12 11:26 A

I took some OTC vitamins and didn't feel good. Then I switched to a whole foods vitamin and am doing great on them



CRYSTALCLEAR622
SparkPoints: (299)
Fitness Minutes: (220)
Posts: 4
7/10/12 11:21 A

Definitely talk to your doctor, that's always a good start. But also maybe try a supplement without iron in it? A lot of people just have a hard time digesting it all at once. Sometimes it helps to take it with food, and sometimes it doesn't. I know personally, that I can't take a supplement with Iron in it because it just makes me nauseous and my stomach hurts.



STARLIGHT31385
Posts: 38
7/10/12 11:00 A

I forgot to mention that I have tried a few different brands. I have also taken them for a few weeks straight in the past and still get nauseous. Maybe I have to ask my Dr.



MRSMICCICHI
SparkPoints: (3,879)
Fitness Minutes: (1,854)
Posts: 99
7/10/12 10:55 A

You might need to change brands. My Best Friend had that problem and found that she needed a different brand. If you have only been taking them for a couple days, give it a couple more to see if your body will adjust.



LOTUS737
Posts: 2,033
7/10/12 10:53 A

I would maybe ask your doctor about it or try a different vitamin brand. I personally can't digest oil-based supplements well (like vitamin d or omega 3 oil) so I find alternatives (dry vitamin d tablets) that work.



STARLIGHT31385
Posts: 38
7/10/12 10:31 A

I take a multivitamin every day and it always makes me horribly nauseous. I always take it with a meal. I have tried taking it at different times of the day. I don't take any other supplements or prescriptions that would react with it. Does anyone know what the problem is and how to fix it? Should I just not take it anymore?



 
Page: 1 of (1)  
Search  



Share


 
Diet Resources: water melon diet | water fall diet | water weight diet
x Lose 10 Pounds by October 29! Get a FREE Personalized Plan